# SDR UHLA2010091900149

- Difficulty date: September 19, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 15,722 hours, 9,780 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHEN ECS USING ENGINE 2 BLEED FOR AIR, AIR SMELLS OF BLEED AIR CONTAMINATION FOR FIRST 10 MINUTES OF USE.  MAINTENANCE COULD NOT DUPLICATE PROBLEM IAW MM 21-51-05.  RAN ENGINES AT IDLE IAW MM 71-00-00.
